# SDR ASOA201100575

- Difficulty date: March 3, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,173 hours, 13,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 FLOOR SEAT TRACK HAS MULTIPLE AREAS OF MINOR SURFACE CORROSION.  R & R DAMAGED SEAT TRACK LT NR 4 IAW REO 670-53-00-074, REV A AND SRM 53-00-49.  MAJOR REPAIR.
